CureZone   Log On   Join
Re: New Symptom on Nutritional Balancing
 
SillyLily Views: 4,722
Published: 7 years ago
 
This is a reply to # 1,967,360

Re: New Symptom on Nutritional Balancing


Thanks for the replies, everyone. I talked to my doctor about it this morning and he thinks that my body is trying to get back into balance too quickly. I don't know about that though. He wants me to take a break from the supplements for a day or two and then take one dose per day instead of the three.

However, today I only took one dose and the feeling keeps coming and going. I notice it happens with every meal... so I think it has more to do with the digestive enzymes than the other supplements. I get a feeling of extreme weakness now, too, like my arms get very weak and I have to hunch over to conserve energy or something. I don't take the GB-3 or any Endomet digestive enzymes, I take one my doctor sells by Douglas Labs called Pan-Ox-5. It has several ingredients including Aspergillus Oryza which is a mold which I'm wondering if I should be taking or not with my severe Candida issues and such. It also contains Malt Diastase which is derived from barley and I have Celiac disease. The bottle says it contains no gluten, though. Or maybe the digestive enzymes are killing some critters that is making me feel this way. I might ask to just swap it in for the GB-3.

Any thoughts on this?

Thanks much everyone again.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.844 sec, (1)